# SDR DL757091335

- Difficulty date: August 13, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N634DL
- Make and model: Boeing 757232
- Aircraft serial: 23615
- Aircraft time: 70,941 hours, 33,402 cycles
- System (JASC): 2922 · Hydraulic Filter, Auxiliary
- Part: Module
- Part number: 271N20402
- Part serial: 0179A
- Condition: Broken
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

PTU AND LT LOW HYD QTY STATUS MSG ON EICAS.  FOUND PTU PRESS MODULE FILTER BOWL BROKEN.  REMOVED HYD PRESSURE PTU FILTER MODULE 239798 DUMPED HEAD.  PRESSURE ON LEFT HYD SYSTEM 239798 NEEDS PTU PRESSURE FILTER MODULE ASSY REF IPC 29-22-02-01 ITEM 010J239798.  INSTALLED PT PRESSURE MODULE PER M/M 29-22-02-404-020, CHECKS OK.  MFG P/N INSTALLED 271N2009-3.
